Volume 7, Issue 4
A New Method for Computing the Weighted Generalized Inversion of Partitioned Matrices

Song-shi Dang

DOI:

J. Comp. Math., 7 (1989), pp. 324-326

Published online: 1989-07

Preview Full PDF 86 1743
Export citation
  • Abstract

In this paper, we shall give a new method for computing the weighted generalized inversion of partitioned matrices, i.e. solve the weighted problems with the aid of the unweighted ones, which is quite efficient and convenient for either dealing with the inconsistent equations or computing the generalized inverses, now we discuss some problems about the latter. The theorem I below is an extension of the main result in [2], especially, the proof is quite succinct here.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-324, author = {}, title = {A New Method for Computing the Weighted Generalized Inversion of Partitioned Matrices}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {4}, pages = {324--326}, abstract = { In this paper, we shall give a new method for computing the weighted generalized inversion of partitioned matrices, i.e. solve the weighted problems with the aid of the unweighted ones, which is quite efficient and convenient for either dealing with the inconsistent equations or computing the generalized inverses, now we discuss some problems about the latter. The theorem I below is an extension of the main result in [2], especially, the proof is quite succinct here. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9481.html} }
TY - JOUR T1 - A New Method for Computing the Weighted Generalized Inversion of Partitioned Matrices JO - Journal of Computational Mathematics VL - 4 SP - 324 EP - 326 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9481.html KW - AB - In this paper, we shall give a new method for computing the weighted generalized inversion of partitioned matrices, i.e. solve the weighted problems with the aid of the unweighted ones, which is quite efficient and convenient for either dealing with the inconsistent equations or computing the generalized inverses, now we discuss some problems about the latter. The theorem I below is an extension of the main result in [2], especially, the proof is quite succinct here.
Song-shi Dang. (1970). A New Method for Computing the Weighted Generalized Inversion of Partitioned Matrices. Journal of Computational Mathematics. 7 (4). 324-326. doi:
Copy to clipboard
The citation has been copied to your clipboard